PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Smooth structures on the field of prequantum Hilbert spaces

Volume 252 / 2020

Róbert Szőke Studia Mathematica 252 (2020), 83-91 MSC: Primary 53D50; Secondary 32L10. DOI: 10.4064/sm181211-16-3 Published online: 20 November 2019


When there is a family of complex structures on the phase space, parametrized by a set $S$, the prequantum Hilbert spaces produced by geometric quantization, using the half-form correction, also depend on these parameters. This way we obtain a field of Hilbert spaces $p:H^{\mathop{\rm prQ}\nolimits }\rightarrow S$. We show that this field can have natural inequivalent smooth Hilbert bundle structures.


  • Róbert SzőkeDepartment of Analysis, Institute of Mathematics
    ELTE Eötvös Loránd University
    Pázmány Péter sétány 1/c
    Budapest 1117, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image